# SDR CALA2015101400847

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 21,828 hours, 7,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 767
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMER LIGHT IS OUT.  REPLACED FUSE FOR EMER LIGHTS POWER SUPPLY M1670 IAW AMM 33-51-06-960-804.  RELAMPED LT AFT EXTERIOR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04-960-801.
